Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Will homeopathic drops helps to lose weight ?

Hi, Thanks a lot for having replied. I heard about the HCG Diet , which are homeopathic drops and is said to reduce weight. Do you have any idea about this product? Thanks
Asked On : Sun, 28 Aug 2011
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
hCG diet can be harmful because it uses property of thyroid hormones in high amount to increase metabolism. It can also cause hypertension, cardiac arrhythmias, diarrhoea, increased sweating, tremors, decreased sleep, increased appetite, nausea, body pain, muscle weakness. Avoid any medication for weight loss. Best and safest method proved by Doctors is proper diet and regular exercise. Avoid fried, oily, junk food. Eat plenty of fresh fruits and green leafy vegetables. Drink plenty of water. Do gymming everyday of cardio exercise. These will bring down your weight in few months.
Answered: Sun, 28 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor